# SDR AALA202412179755

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 98,041 hours, 12,518 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DIFFICULT TO OPEN FROM INSIDE. LUBRICATED DOOR ROLLER TRACK, OPERTIONAL CHECK GOOD. PER AMM 25-41-01.
